# SDR SWAA081754

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 30,240 hours, 17,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CORRODED AT BS 1016, RBL 4 TO RBL 13.  REPAIRED WEB PER ER.
